Vol. 8, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Large self-injective rings and the generating hypothesis

Leigh Shepperson and Neil Strickland

Vol. 8 (2014), No. 2, 257–301
Abstract

We construct a number of different examples of non-Noetherian graded rings that are injective as modules over themselves (or have some related but weaker properties). We discuss how these are related to the theory of triangulated categories, and to Freyd’s generating hypothesis in stable homotopy theory.

Keywords
self-injective, generating hypothesis
Mathematical Subject Classification 2010
Primary: 13C11
Secondary: 18E30, 55P42
Milestones
Received: 6 June 2012
Revised: 29 June 2013
Accepted: 30 July 2013
Published: 18 May 2014
Authors
Leigh Shepperson
Dorset Software
10 the Linnets
Cottenham
Cambridge CB24 8XZ
United Kingdom
Neil Strickland
School of Mathematics and Statistics
University of Sheffield
The Hicks Building
Hounsfield Road
Sheffield S3 7RH
United Kingdom